MathSciNet Relay Station
MathSciNet bibliographic data
MR307969 (46 #7084) 05C30 (52A40)
Lemmens, P. W. H.; Seidel, J. J. Equiangular lines. J. Algebra 24 (1973), 494–512.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement